MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQ LIMITING HANDLE - 4.5MM QK COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQ LIMITING HANDLE - 4.5MM QK COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.835.043
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported that the on an unknown date, during evolution the repair technicians found that the torq limiting handle - 4.5mm qk coupling part failed torque test.There was no patient and procedure involvement.This complaint involves one (1) device torq limiting handle - 4.5mm qk coupling.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.: h3, h4, h6 investigation summary service and repair evaluation: the customer reported that during evolution the repair technicians found that the torq limiting handle - 4.5mm qk coupling part failed torque test.The repair technician reported that device failed low torque during evaluation.The device minimum peak was at 3.172 nm which is less than the accepted torque range of 3.2 nm-3.7 nm.End of service life is the reason for repair.The cause of the issue is torque test failed low.The item will be forwarded to customer quality.The evaluation was confirmed.Device history part # 03.835.043 synthes lot # h697390-12 supplier lot #h697390-12 release to warehouse date: 20 nov 2018 supplier: (b)(4) no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H6: the device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.

Brand Name
TORQ LIMITING HANDLE - 4.5MM QK COUPLING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14463633
Report Number2939274-2022-01823
Device Sequence Number4504605
Product Code LXH
UDI-Device Identifier10705034817569
UDI-Public(01)10705034817569
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.835.043
Device Catalogue Number03.835.043
Device Lot NumberH69739012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2022
Supplement Date Received by Manufacturer06/13/2022
06/21/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/14/2022
06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown